Стандартна форма матриць над кільцем цілих гаусових чисел відносно (z,k)-еквівалентності

V. M. Petrychkovych, H. V. Zelisko, N. B. Ladzoryshyn

Анотація


Досліджено стандартну форму матриць над квадратичними кільцями від­нос­но (z,k)-еквівалентності. Встановлено, що стандартна форма матриць над квадратичним кільцем цілих гаусових чисел, евклідові норми визначників яких є менші, ніж чотири, дорівнює її канонічній діагональній формі. Такі матриці над квадратичним кільцем цілих гаусових чисел (z,k)-еквівалентні тоді і тіль­ки тоді, коли вони еквівалентні, тобто їхні канонічні діагональні форми рівні.

 

Зразок для цитування: В. М. Петричкович, Г. В. Зеліско, Н. Б. Ладзоришин, “Стандартна форма матриць над кільцем цілих гаусових чисел відносно (z, k)-еквівалентності,” Прикл. проблеми механіки і математики, Вип. 18, 5–10 (2020), https://doi.org/10.15407/apmm2020.18.5-10

Ключові слова


квадратичне евклідове кільце, квадратичне кільце головних ідеалів, (z,k)-еквівалентність матриць, стандартна форма матриці

Посилання


I. N. Velichko, “Generalized Kloosterman sums over the matrix ring Mn(Z[i]),” Visn. Odes. Nats. Univ., 1, No. 19, 9–20 (2010) (in Russian).

V. R. Zelisko, N. B. Ladzoryshyn, V. M. Petrychkovych, “On equivalence of matrices over quadratic Euclidean rings,” Prykl. Probl. Mekh. Mat., Issue 4, 16–21 (2006) (in Ukrainian).

P. S. Kazimirs’kii, Factorization of matrix polynomials [in Ukrainian], Pidstryhach Inst. Appl. Probl. Mech. and Math.of NAS of Ukraine, Lviv (2015).

P. S Kazimirs’kii, V. M. Petrychkovych, “On the equivalence of polynomial matrices,” in: Theoretical and Applied Problems in Algebra and Differential Equations [in Ukrainian], Naukova Dumka, Kyiv (1977), pp. 61–66.

N. B. Ladzoryshyn, “Integer solutions of matrix linear unilateral and bilateral equations over quadratic rings,” Mat. Metody Fiz.-Mekh. Polya, 58, No. 2, 47–54 (2015) (in Ukrainian), English translation: J. Math. Sci., 223, No. 1, 50–59 (2017), https://doi.org/10.1007/s10958-017-3337-0

N. Ladzoryshyn, V. Petrychkovych, “Matrix linear unilateral and bilateral equations over quadratic rings,” Visn. L’viv. Univ. Ser. Mekh.-Mat., 85, 32–40 (2018) (in Ukrainian), https://doi.org/10.30970/vmm.2018.85.032-040

N. B Ladzoryshyn, V. M Petrychkovych, “The standard form of matrices over quadratic rings with respect to (z, k)-equivalence and structure of solutions of matrix linear bilateral equations,” Mat. Met. Fiz.-Mekh. Polya, 61, No. 2, 49–56 (2018) (in Ukrainian).

N. B. Ladzoryshyn, “On equivalence of pairs of matrices, which determinants are prime powers, over quadratic Euclidean rings,” Karpat. Mat. Publ., 5, No.1, 63–69 (2013) (in Ukrainian), https://doi.org/10.15330/cmp.5.1.63-69

V. M. Petrychkovych, “Semiscalar equivalence and the Smith normal form of polynomial matrices,” Mat. Metody Fiz.-Mekh. Polya, 26, 13–16 (1987); English translation: J. Sov. Math., 66, No. 1, 2030–2033 (1993), https://doi.org/10.1007/BF01097386

V. M. Petrychkovych, Generalized Equivalence of Matrices and their Collections and Factorization of Matrices over Rings [in Ukrainian], Pidstryhach Inst. Appl. Probl. Mech. and Math. of NAS of Ukraine, Lviv (2015).

S. V. Sidorov, “On similarity of second order matrices over the ring of Gaussian integers having a reducible characteristic polynomial,” Mat. Model. Optim. Upravl. Vestnik Nizhegorodsk. Univ., No. 4, 122–126 (2008) (in Russian).

N. S. Dzhaliuk, V. M. Petrychkovych,” Solutions of the matrix linear bilateral polynomial equation and their structure,” Algebra Discrete Math., 27, No. 2, 243 – 251 (2019).

N. S. Dzhaliuk, V. M. Petrychkovych, “The matrix linear unilateral and bilateral equtions with two variables over commutative rings,” Int. Scholar. Res. Notices, Article ID 205478, 14 p. (2012), https://doi.org/10.5402/2012/205478

G. Greaves, “Cyclotomic matrices over the Eisenstein and Gaussian integers,” J. Algebra, 372, 560–583 (2012), https://doi.org/10.1016/j.jalgebra.2012.09.006

N. Ladzoryshyn, V. Petrychkovych, “Equivalence of pairs of matrices with relatively prime determinants over quadratic rings of principal ideals,” Bul. Acad. Ştiinţe Repub. Mold. Mat., 76, No. 3, 38–48 (2014).

N. B. Ladzoryshyn, V. M.Petrychkovych, H. V. Zelisko, “ Matrix Diophantine equations over quadratic rings and their solutions,” Karpat. Mat. Publ., 12, No. 2, 368–375 (2020), https://doi.org/10.15330/cmp.12.2.368-375

M. Newman, Integral Matrices, Academic Press, New York (1972).

V. Petrychkovych, “Generalized equivalence of pairs of matrices,” Linear Multilinear Algebra, 48, No.2, 179–188 (2000), https://doi.org/10.1080/03081080008818667

V. Petrychkovych, “Standard form of pairs of matrices with respect to generalized equivalence,” Visn. L’viv. Univ. Ser. Mekh.-Mat., 61,148–155 (2003).

O. Savastru, S. Varbanets, “Norm Kloosterman sums over Z[i],” Algebra Discrete Math., 11, No. 2, 82–91 (2011).

G. Taylor, “Cyclotomic matrices and graphs over the ring of integers of some imaginary quadratic fields,” J. Algebra, 331, No. 1, 523–545 (2011), https://doi.org/10.1016/j.jalgebra.2011.02.009


Посилання

  • Поки немає зовнішніх посилань.